Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sebaceous mess

Anyone have this problem??

Recommended Posts

I've recently started using Benzaclin 5% and Retin-A 0.025% a few days ago. One thing I find strange is after I apply the Benzaclin (in the a.m. only) I apply my non-oily moisturizer, but my forehead is a grease pit shortly after.. I blot it constantly. With the Benzaclin being so drying, why would I be sooo oily afterword? I thought it would balance out.

I'm so new to this.. so I'm sorry if this has been posted and answered before.

Share this post


Link to post
Share on other sites

My face became dramatically more oily after using topicals (at least that's what I blame it on, it might just be hormones or something lol)

Anyways, I find that Retin-A makes me very oily. I think it's because of how fast it causes your skin to renew itself. But I'm using the 5% which is much higher than yours so I don't know it that could make a difference.

Hmm...have you changed moisterizers recently?

Perhaps we're just cursed...I'm finding it a pain to have to blot every freakin hour. Maybe ask your derm about it?

Share this post


Link to post
Share on other sites

I'm going to keep trying new ways to work with my regimen since I've only been doing this for one week. I have had better luck with using a thin layer of everything (including moisturizer) and allowing all of it to soak in on its own rather than forcing it into my skin as I normally would.

I'll report back if I find a miraculous cure to the oily b.s. haha

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×